Stability of Asymptotics of Christoffel-Darboux Kernels

Jonathan Breuer*, Yoram Last, Barry Simon

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

6 Scopus citations

Abstract

We study the stability of convergence of the Christoffel-Darboux kernel, associated with a compactly supported measure, to the sine kernel, under perturbations of the Jacobi coefficients of the measure. We prove stability under variations of the boundary conditions and stability in a weak sense under ℓ 1 and random ℓ 2 diagonal perturbations. We also show that convergence to the sine kernel at x implies that μ({x}) = 0.

Original languageAmerican English
Pages (from-to)1155-1178
Number of pages24
JournalCommunications in Mathematical Physics
Volume330
Issue number3
DOIs
StatePublished - Sep 2014

Bibliographical note

Funding Information:
J. Breuer, Y. Last: Supported in part by The Israel Science Foundation (Grant No. 1105/10).

Funding Information:
B. Simon: Supported in part by NSF Grant No. DMS-0968856.

Funding Information:
J. Breuer, Y. Last, B. Simon: Research supported in part by Grant No. 2010348 from the United States-Israel Binational Science Foundation (BSF), Jerusalem, Israel.

Fingerprint

Dive into the research topics of 'Stability of Asymptotics of Christoffel-Darboux Kernels'. Together they form a unique fingerprint.

Cite this